# SDR 04326662

- Difficulty date: November 21, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N662BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7526
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW INPUT CAUTION MESSAGE AFTER RETRACT.  RTF.  MX REMOVED AND REPLACED LT MLG WOW NR 2 PS16GA.  OPS CHECK GOOD, NO CAUTION LIGHT NOTED.
